# SDR USAA2014013000003

- Difficulty date: January 17, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 43,279 hours, 15,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472178204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 SYS 6 CHECK LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK AT FRAME 63, Z 500 & Y 765. REPAIRED SEAT TRACK AT FRAME 63, Z 500 & Y 765 IAW SRM 53-00-15 & EA 206739.
